# SDR IPXA2021102075156

- Difficulty date: October 20, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N612UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64258
- Aircraft time: 13,032 hours, 1,871 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Overheated
- Location: E/E Cooling
- Stage of operation: DE
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

DESCENDING THRU 7000 FT ENTIRE COCKPIT REC'D A BURNING ELEC SMELL. NO SMOKE. DISSAPATED BY LANDING. T/S PERF, FOUND AT PRES LEG FAULTS E/E CLNG SUP FAN STATUS WITH MSG 21409. IAW FIM 21-58-00-810-808 REV 2021/09/15. 03:01.  E/E COOLING SUPPLY FAN HOT AND MAKES BAD NOISES. NO MAT AT CGN.   NEW COOLING SUPPLY FAN AND ON CMC GROUND TEST PASS PER AMM 21-58-01/401.
